Alert archive / Kentucky / Flash Flood Warnings in 2008

Flash Flood Warning 17, NWS Wilmington, OH

June 4, 20084 counties in Kentucky; Adams County, Brown County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 4, 2008, 1:56 PM EDT for 4 counties in Kentucky; Adams County, Brown County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 1:56 PM EDT (17:56 UTC)
Expired
Jun 4, 2008, 5:00 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Bracken County, KY, Kenton County, KY, Mason County, KY, Pendleton County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:15 PM EDTFLASH FLOODWest Union, OHROADS CLOSED DUE TO FLOODING...1 TO 2 FEET OF WATER OVER ROADWAYS
Jun 4, 2:21 PM EDTFLASH FLOOD11 N Vanceburg, OHSTREAMS WERE OUT OF THEIR BANKS AND OVERFLOWING ROADS.
Jun 4, 2:30 PM EDTFLASH FLOOD2 E Ripley, OH2 ROADS CLOSED DUE TO HIGH WATER
Jun 4, 2:30 PM EDTFLASH FLOODBrooksville, KYHIGH WATER ON SEVERAL ROADS THROUGH COUNTY
Jun 4, 2:30 PM EDTFLASH FLOODButler, KYNUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER
Jun 4, 2:30 PM EDTFLASH FLOODMaysville, KYVERY HIGH WATER ACROSS COUNTY...WITH MANY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 041757
FFWILN
KYC023-117-161-191-OHC001-015-042100-
/O.NEW.KILN.FF.W.0017.080604T1756Z-080604T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRACKEN COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  MASON COUNTY IN NORTHERN KENTUCKY...
  PENDLETON COUNTY IN NORTHERN KENTUCKY...
  ADAMS COUNTY IN SOUTHWEST OHIO...
  BROWN COUNTY IN SOUTHWEST OHIO...

* UNTIL 500 PM EDT.

* AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED FROM 1 TO 1.5 INCHES OF RAIN HAS FALLEN 
  SINCE 1 PM. CREEKS AND STREAMS WERE ALREADY RUNNING HIGH DUE TO 
  EARLIER RAINFALL. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  INCH POSSIBLE THROUGH 400 PM EDT. RUNOFF FROM THIS EXCESSIVE 
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...FALMOUTH...
GEORGETOWN...MAYSVILLE...ABERDEEN...AUGUSTA...BROOKSVILLE...BUTLER
AND MANCHESTER.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3857 8447 3880 8454 3883 8426 3874 8405
      3903 8401 3899 8367 3903 8330 3861 8328
      3866 8338 3871 8355 3867 8364 3859 8367
      3860 8409
TIME...MOT...LOC 1756Z 180DEG 0KT 3874 8394

$$
1 follow-up statement
000 
WGUS71 KILN 042052
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT WED JUN 4 2008

KYC023-117-161-191-OHC001-015-042100-
/O.CON.KILN.FF.W.0017.000000T0000Z-080604T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-PENDLETON KY-BRACKEN KY-MASON KY-BROWN OH-ADAMS OH-
449 PM EDT WED JUN 4 2008

...FLASH FLOOD WARNING FOR ADAMS...BROWN...MASON...BRACKEN... 
PENDLETON AND KENTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 500 PM 
EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
RAINFALL WAS OUT OF THE REGION. THIS SHOULD ALLOW AREA CREEKS AND 
STREAMS TO SUBSIDE OVER THE NEXT HOUR. 

BE ADVISED THAT ADDTIONAL HEAVY RAIN OVER INDIANA IS EXPECTED TO 
TRACK OVER THE REGION FROM 6 TO 8 PM. ADDITIONAL FLASH FLOODING MAY 
OCCUR. 

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...FALMOUTH... 
GEORGETOWN...MAYSVILLE...ABERDEEN...AUGUSTA...BR OOKSVILLE...BUTLER 
AND MANCHESTER.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3857 8447 3880 8454 3883 8426 3874 8405
      3903 8401 3899 8367 3903 8330 3861 8328
      3866 8338 3871 8355 3867 8364 3859 8367
      3860 8409
TIME...MOT...LOC 2049Z 180DEG 0KT 3874 8394

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:54 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 4, 1:54 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT WED JUN 4 2008

.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
GREAT LAKES REGION TODAY. AN UPPER LEVEL WEATHER DISTURBANCE IN
COMBINATION WITH AN UNSTABLE AIRMASS WILL KEEP SHOWERS AND
THUNDERSTORMS ACROSS THE AREA THROUGH TONIGHT.  VERY WARM AIR WILL
SETTLE INTO THE AREA FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED ZONES TO EXTEND FLOOD WATCH TO THE SOUTHERN ZONES
UNTIL MIDNIGHT TONIGHT. ALSO...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR SCIOTO COUNTY UNTIL 10 PM EDT DUE TO DAM RELEASE ISSUES ALONG
PINE CREEK IN THE FAR EASTERN PART OF THE COUNTY. THE REMAINDER OF
THE DISCUSSION BELOW IS STILL VALID.

HAVE KEPT TORNADO WATCH 446 GOING UNTIL 4 PM EDT AND FLOOD WATCH
FOR THE ENTIRE CWFA UNTIL MIDNIGHT TONIGHT. WARM...MOIST UNSTABLE
AIRMASS WILL CONTINUE TO ALLOW SHOWERS AND THUNDERSTORMS TO
DEVELOP THIS AFTERNOON AND EVENING. A VORT MAX WILL PASS ACRS THE
NRN CWFA THIS AFTN/EVENING...PROVIDING THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THERE. ALONG AND SOUTH OF THE OHIO RIVER...AN
OUTFLOW BOUNDARY FROM PREVIOUS CONVECTION HAS LAID ITSELF OUT FROM
WEST TO EAST. THIS WILL ALSO BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND
POSSIBLE ISOLATED TORNADOES CAN BE EXPECTED THROUGH THIS EVENING.
MAY HAVE TO CONSIDER EXTENDING FLOOD WATCH IF CONVECTION BECOMES
MORE WIDESPREAD AND SHOWS A SIGN OF TRAINING.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
RADAR LOOPS SHOW THAT MOST OF THE THUNDERSTORM ACTIVITY WILL BE
EAST OF ALL THE TERMINALS BY 19Z. MID LEVEL VORTMAX OVER EAST
INDIANIA WILL MOVE SLOWLY EAST TO CENTRAL OHIO THIS EVENING AND
EAST CENTRAL OHIO EARLY TONIGHT. ALSO OLD BOUNDARY FROM PREVIOUS
AREAS OF CONVECTION PERSIST ON THE VIS SATELITE LOOPS FROM ACROSS
SOUTHERN OHIO ALONG THE RIVER WESTSOUTHWEST ACROSS SOUTHERN IN,
SOUTHERN IL AND SOUTHEASTERN MO. THIS IN COMBINATION WITH COOL
AIR ALOFT AND THE ONGOING DAYTIME HEATING WILL TRIGGER SCATTERED
CLUSTERS OF VERY STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE
TO THE EAST OF THE TERMINAL BETWEEN 00 AND 03Z. SHOWERS ARE
EXPECTED TO LINGER UNTIL 06Z. CLOUDS AND VISIBILITIES SHOULD
IMPROVE TO VFR ALL AREAS BY 03Z. SOME MVFR FOG VICINITY CVG AND
LOCALLY IFR VICINITY LUK. VISIBILITIES IMPROVING TO VFR BY 13Z.

OUTLOOK...TSTMS POSSIBLE AGAIN SATURDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082.
     FLOOD WATCH FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT
     FOR OHZ088.
     FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ088.
KY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...JDR
Hazardous weather outlook, Jun 4, 1:14 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
114 PM EDT WED JUN 4 2008

INZ050-058-059-066-073-OHZ026-034-035-042>046-051-052-051715-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
114 PM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ074-075-080-KYZ089>100-OHZ053>056-060>065-070>074-077>082-051715-
DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-
114 PM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ088-051715-
SCIOTO-
114 PM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING FOR
   EASTERN SCIOTO COUNTY ALONG PINE CREEK...
...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 4, 9:01 AM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     TSTM WND DMG     MIDLAND                 39.31N 83.91W
06/04/2008                   CLINTON            OH   TRAINED SPOTTER

            MANY TREES DOWNED DUE TO HIGH WINDS...WITH SOME FALLING
            ON BUILDINGS AND CAUSING STRUCTURAL DAMAGE.

&&

HATZOS
Local storm report, Jun 4, 9:15 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
915 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     TSTM WND DMG     CHILLICOTHE             39.34N 82.99W
06/04/2008                   ROSS               OH   LAW ENFORCEMENT

            LARGE LIMBS DOWN ACROSS ROADS.

&&

HATZOS
Local storm report, Jun 4, 10:34 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     WESTBORO                39.28N 83.91W
06/04/2008                   CLINTON            OH   PUBLIC

            A LARGE TREE WAS BLOWN DOWN, A ROOF WAS BLOWN OFF OF A
            HOUSE AND PORCH FURNITURE WAS DAMAGED. THE LOCATION WAS
            WESTBORO AND OLD HIGHWAY 68.

&&

MJP
Local storm report, Jun 4, 10:53 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      BROOKVILLE              39.42N 85.01W
06/04/2008                   FRANKLIN           IN   LAW ENFORCEMENT

            AT LEAST 8 ROADS ACROSS THE COUNTY WITH WATER RUNNING
            ACROSS THEM.

0900 AM     FLASH FLOOD      MANCHESTER              39.15N 85.01W
06/04/2008                   DEARBORN           IN   LAW ENFORCEMENT

            AT LEAST 5 COUNTY ROADS WITH HIGH WATER RUNNING ACROSS
            THEM.

&&

JDR
Local storm report, Jun 4, 11:06 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     TSTM WND DMG     LOGAN                   39.54N 82.40W
06/04/2008                   HOCKING            OH   PUBLIC

            TREES WERE BLOWN DOWN.

&&

MJP
Local storm report, Jun 4, 11:18 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     WHEELERSBURG            38.73N 82.85W
06/04/2008                   SCIOTO             OH   EMERGENCY MNGR

            TREES WERE BLOWN DOWN.

&&

MJP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:48 AM EDTFlood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more20 hr
Jun 4, 8:41 AM EDTFlash Flood WarningILNBoone, Campbell, Kenton3 hr
Jun 4, 10:07 AM EDTAreal Flood AdvisoryILNBracken, Mason, Pendleton, Robertson2 hr
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton2 hr
Jun 4, 12:47 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen43 min
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNBracken, Carroll, Gallatin, Grant, Lewis, Mason and 3 more2 hr
Jun 4, 1:26 PM EDTSevere Thunderstorm WarningILNGallatin, Grant, Owen25 min
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen30 min
Jun 4, 1:54 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton51 min
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningILNLewis45 min
Jun 4, 2:47 PM EDTTornado WarningILNLewis32 min
Jun 4, 3:00 PM EDTFlash Flood WarningILNLewis2 hr
Jun 4, 5:59 PM EDTTornado WarningILNBoone46 min
Jun 4, 6:14 PM EDTFlash Flood WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton3 hr
Jun 4, 6:15 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton45 min
Jun 4, 6:22 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton38 min
Jun 4, 6:26 PM EDTTornado WarningILNBoone, Gallatin, Kenton34 min
Jun 4, 6:27 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton33 min
Jun 4, 6:40 PM EDTTornado WarningILNLewis, Mason35 min
Jun 4, 6:43 PM EDTTornado WarningILNBracken, Pendleton47 min
Jun 4, 6:48 PM EDTFlash Flood WarningILNBracken, Lewis, Mason3 hr
Jun 4, 7:03 PM EDTTornado WarningILNMason27 min
Jun 4, 7:08 PM EDTTornado WarningILNLewis52 min
Jun 3, 8:03 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren57 min
Jun 3, 8:12 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren48 min
Jun 3, 8:13 PM EDTTornado WarningILNFayette, Pickaway, Ross47 min
Jun 3, 8:40 PM EDTTornado WarningILNClinton50 min
Jun 3, 8:41 PM EDTTornado WarningILNButler, Preble49 min
Jun 3, 8:44 PM EDTTornado WarningILNRoss46 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNPreble42 min
Jun 3, 8:59 PM EDTTornado WarningILNHocking31 min
Jun 3, 9:01 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more119 min
Jun 3, 9:07 PM EDTTornado WarningILNPreble38 min
Jun 3, 9:17 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross58 min
Jun 3, 9:28 PM EDTTornado WarningILNButler, Warren47 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNButler, Preble56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNPreble49 min
Jun 3, 9:44 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross46 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNButler, Preble2 hr
Jun 3, 10:02 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene43 min
Jun 3, 10:11 PM EDTTornado WarningILNPike, Ross49 min
Jun 3, 10:14 PM EDTSevere Thunderstorm WarningILNClinton, Warren29 min
Jun 3, 10:42 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more4 hr
Jun 3, 11:32 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more118 min
Jun 3, 11:56 PM EDTTornado WarningILNClinton, Warren49 min
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNDarke, Preble2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNDarke113 min
Jun 4, 2:48 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami42 min
Jun 4, 3:03 AM EDTAreal Flood WarningILNGreene, Warren58 hr
Jun 4, 3:23 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison67 min
Jun 4, 3:28 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery, Preble3 hr
Jun 4, 3:52 AM EDTFlash Flood WarningILNDarke, Miami9 hr
Jun 4, 4:18 AM EDTFlash Flood WarningILNMontgomery, Preble9 hr
Jun 4, 4:24 AM EDTFlash Flood WarningILNClark8 hr
Jun 4, 7:43 AM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 4, 7:46 AM EDTSevere Thunderstorm WarningILNClinton, Warren44 min
Jun 4, 7:51 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton39 min
Jun 4, 8:10 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren2 hr
Jun 4, 8:13 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland47 min
Jun 4, 8:17 AM EDTSevere Thunderstorm WarningILNBrown, Highland43 min
Jun 4, 8:33 AM EDTSevere Thunderstorm WarningILNHighland, Pickaway, Pike, Ross57 min
Jun 4, 9:09 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jun 4, 9:26 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking, Pike, Ross3 hr
Jun 4, 10:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 4, 12:38 PM EDTFlash Flood WatchILNScioto9 hr
Jun 4, 12:50 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more3 hr
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
Jun 4, 6:26 PM EDTFlash Flood WarningILNButler, Clermont, Hamilton3 hr
Jun 4, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren64 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble59 min
Jun 4, 6:50 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Greene, Highland, Warren55 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont66 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningILNScioto38 min
Jun 4, 7:22 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more53 min

Nearby

Flash Flood Warnings in Kentucky, 2008Flash Flood Warnings in Ohio, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.